# SDR AALA201603239005

- Difficulty date: March 22, 2016
- Submitted: March 23, 2016
- Operation: Air carrier
- Aircraft: N204UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30886
- Aircraft time: 50,339 hours, 14,640 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Unsecure
- Location: R4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  SLIDE AT 4R SEEMS TO BE HANGING DOWN.  RE-STOWED 4R SLIDE LANYARD, NO ADDITIONAL FAULTS NOTED.
